Are there any side effects of loprin and exforge taken for hypertension ?
I am taking one loprin 75 and one exforge 5/80 daily prescribed by Doctor, some time my gums bleed during tooth brush at night, some time my nose bleed when blowing and recently noticed slight bleeding in my nose while sleeping.i have been advised by Doctor to take the above mentioned medicine for hypertension treatment regularly. Please advise if any of these symptoms related to Aspirin (loprin 75).? thank you
Loprin 75 mg is given to thin the blood in patients of high blood pressure.
Your bleeding could be due to aspirin or may be due to uncontrolled high blood pressure.
You must stop loprin75 and consult your doctor.
Answered: Fri, 20 Apr 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions